# SDR AALA202507185241

- Difficulty date: July 16, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 80,216 hours, 33,722 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 22C WHITE SEAT MOUNTED EMERGENCY AISLE LIGHT INOP. MAINTENANCE REPLACED HARNESS 5409VB AT SEAT 22C IAW AWM 33-51-08.
